×

zbMATH — the first resource for mathematics

On the supersingular loci of quaternionic Siegel space. (English. Spanish summary) Zbl 1327.14203
Summary: The paper studies the supersingular locus of the characteristic \(p\) moduli space of principally polarized abelian 8-folds that are equipped with an action of a maximal order in a quaternion algebra, that is non-split at \(\infty\) but split at \(p\). The main result is that its irreducible components are Fermat surfaces of degree \(p+1\).
MSC:
14L05 Formal groups, \(p\)-divisible groups
14K10 Algebraic moduli of abelian varieties, classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] B\"ultel, O., 1999, Rational Points on some PEL-stacks, manuscripta math. Volume 99, p.395-410 · Zbl 0979.14023
[2] B\"ultel, O., 2002, The congruence relation in the non-PEL case, J. reine angew. Math. Volume 544, p.133-159 · Zbl 1048.14011
[3] Grothendieck, A., 1970, Groupes de Barsotti-Tate et cristaux de Dieudonn\'e, S\'em. Math. Sup. Volume 45, Presses de l’Univ. de Montreal · Zbl 0331.14021
[4] Hartshorne, R., 1977, Algebraic Geometry, Graduate Texts in Mathematics Volume 52, Springer Verlag, New York · Zbl 0367.14001
[5] Katsura, T. and Oort, F., 1987, Families of supersingular abelian surfaces, Compos. Math. Volume 62, p.107-167 · Zbl 0636.14017
[6] Kottwitz, R., 1992, Points on some Shimura varieties over finite fields, Journal of the AMS Volume 5, p.373-444 · Zbl 0796.14014
[7] Kraft, H., 1975, Kommutative algebraische p-Gruppen, Sonderforschungsbereich Theoretische Mathematik, Universit\"at Bonn · Zbl 0336.14011
[8] Li, K-Z., 1989, Classification of Supersingular Abelian Varieties, Math. Ann. Band 283, p.333351 · Zbl 0641.14008
[9] Li, K-Z. and Oort, F., 1998, Moduli of Supersingular Abelian Varieties, Lecture Notes in Mathematics Volume 1680 · Zbl 0920.14021
[10] Manin, Y., 1963, The theory of commutative formal groups over fields of positive characteristic, Russ. Math. Surveys Volume 18, p.1-80 · Zbl 0128.15603
[11] Moonen, B., 2001, Group Schemes with Additional Structures and Weyl Group Cosets, in: Moduli of Abelian Varieties, (Eds. Faber, van der Geer, Oort), Progress in Mathematics Volume 195, p.255-298 · Zbl 1084.14523
[12] Oda, T. and Oort, F., 1977, Supersingular abelian varieties, Intl. Sympos. on Algebraic Geometry, Kyoto (Ed. Nagata), p.595-621
[13] Ogus, A., 1989, Absolute Hodge Cycles and Crystalline Cohomology, in: Hodge Cycles, Motives, and Shimura varieties (Eds. Deligne, Milne, Ogus, Shih) Lecture Notes in Mathematics · Zbl 0538.14010
[14] Richartz, M., 1998, Klassifikation von selbstdualen Dieudonn\'egittern in einem dreidimensionalen polarisierten supersingul\"arem Isokristall, Bonn thesis · Zbl 0906.14021
[15] Scharlau, W., 1985, Quadratic and Hermitian Forms, Grundlehren der mathematischen Wissenschaften 270
[16] Zink, T., 2002, The display of a formal p-divisible Group, in: Cohomologies p-adiques et Applications Arithm\'etiques (I) (Eds. Berthelot, Fontaine, Illusie, Kato, Rapoport) Ast\'erisque Volume 278, p.127-248 · Zbl 1008.14008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.